# SDR UPS06848492

- Difficulty date: October 5, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799211
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TRANSFERRED FROM LP 325899/2: REF D-308181, FUSELAGE SKIN DENT FWD OF PIT 32 DOOR CUT OUT.  REPAIRED FUSELAGE SKIN DENT FWD OF PIT 32 DOOR CUT OUT LWR FWD DOOR CORNER IAW SAA EA# 008-5320-01-A0477, UPS EO DC8-5330-25373-A, AND FAA FORM 8100-9.
